Please use this identifier to cite or link to this item:
https://digital.lib.ueh.edu.vn/handle/UEH/74380
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Giao Ky Duong | - |
dc.date.accessioned | 2025-02-26T08:35:22Z | - |
dc.date.available | 2025-02-26T08:35:22Z | - |
dc.date.issued | 2024 | - |
dc.identifier.issn | Nejla Nouaili | - |
dc.identifier.issn | Hatem Zaag | - |
dc.identifier.issn | 0003-9527 (Print), 1432-0673 (Online) | - |
dc.identifier.uri | https://digital.lib.ueh.edu.vn/handle/UEH/74380 | - |
dc.description.abstract | In this paper, we consider the complex Ginzburg-Landau equation ∂_t u = (1 + iβ)Δu + (1 + iδ)|u|^(p-1)u - αu, where β, δ, α ∈ ℝ.The study focuses on investigating the finite-time blow-up phenomenon, which remains an open question for a broad range of parameters, particularly for β and δ. Specifically, for a fixed β ∈ ℝ, the existence of finite-time blow-up solutions for arbitrarily large values of |δ| is still unknown. According to a conjecture made by Popp et al. (Physica D Nonlinear Phenom 114:81–107 1998), when β = 0 and δ is large, blow-up does not occur for generic initial data. In this paper, we show that their conjecture is not valid for all types of initial data, by presenting the existence of blow-up solutions for β = 0 and any δ ∈ ℝ with different types of blowup. | en |
dc.language.iso | eng | - |
dc.publisher | Springer | - |
dc.relation.ispartof | ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS | - |
dc.relation.ispartofseries | Vol. 248, No. 117 | - |
dc.rights | Springer Nature | - |
dc.subject | Finite time blowup | en |
dc.subject | Blowup asymptotic behavior | en |
dc.subject | Stability | en |
dc.subject | Complex Ginzburg-Landau equation | en |
dc.title | Flat Blow-up Solutions for the Complex Ginzburg Landau Equation | en |
dc.type | Journal Article | en |
dc.identifier.doi | https://doi.org/10.1007/s00205-024-02052-1 | - |
ueh.JournalRanking | Scopus; ISI | - |
item.fulltext | Only abstracts | - |
item.cerifentitytype | Publications | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.openairetype | Journal Article | - |
item.grantfulltext | none | - |
item.languageiso639-1 | en | - |
Appears in Collections: | INTERNATIONAL PUBLICATIONS |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.